Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had keratosis on face, scaly skin, irritation, scratches, patches. Taken hydroquinoe. Help?

HI,I am a 50 year old female and about 18 months ago I had PDT for early keratosos on my face. Went well. I did a follow up 8 months later. The skin on my face took well, but not the skin on my forehead which really only partly recovered. I had red patchy scaly skin in places and some pigmentation issues. After it had settled I LIGHTLY used Hydroquinone 4 % about 4 times, for no more than 4-5 days at a time on my forehead over the year, but each time immediatley noticed irritation and small scratchy raised patches, so would cease.
The last time I did this was about 2 months ago, for only 3 days. and stopped asap.
I had noticed that the texture on my forhead has gotten drastically worse, with lots of bumps (wart-like) under my skin and more thinning of the skin , as well as more pigmentation. My forhead has aged 20 years in the last 12 months and I have NO idea what to do. It looks like I have coarse grains of sand under the skin and blotchy skin tones with some more scaly keratosis forming. I am frantic. Anything topical seems to inflame the area, and pure 100% cold pressed Vit E oil has not helped. I also applied Rose hip oil all over my face 2 weeks ago and that seemed to bring up more deeper keratosis to the surface, with lots of darker pigment spots apperaing SUDDENLY. My entire face seems in revolt but I am devastated by what is happening on my forehead. Please advise. I heard that Hydraquinone 4% can over damage skin production and elastin fibres, but I hardly used it at all. Was it too soon after the PDT?? How can I slow down the damage and the bumpy surface. it's almost as if I am getting sun warts coming through. Terrible. My skin has always been beautiful .I am originally from Australia but now live in NYC. Thank you in advance for your time and ANY advice!!!.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
ydraquinolone can damge skin even if applied once or many times

you can try this experience
stpp oily and greesy food
dont use mustard coconut walnut groundnut soya and almond oil
stop all milk and diary products
apply clindamycin gel mixed with fluticasone bd for 2 - 3 months
when there is heat or exposure to sun apply histocalamine lotion
use nontoxic soap ahampoo creams
oilve oil is best o use as local application or as cooking oil
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor